# SDR SWIA202264301

- Difficulty date: January 28, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N242SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000588
- Aircraft time: 13,382 hours, 9,851 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA- LH FLOOR BEAM 2" FWD FR 86-89 ; LBL12" HAS CORROSION; MARKED.     (C-CHECK RO 2/15/2022)    REMOVED AND REPLACED LH FLOOR BEAM FR 86-89 LBL 12 REF ERJ 175 SRM 51-40-08 SEE CONTINUE CARD FOR WORK PERFORMED.
